Michal Hrbek

Reseacher at Department of Algebra, Geometry and Mathematical Physics of the Institute of Mathematics of the Czech Academy of Sciences in Prague.

Research areas: Homological algebra, commutative algebra, module theory.

Contact: hrbek [AT] math [DOT] cas [DOT] cz

Official institutional website: link.


  1. M. Hrbek, P. Růžička. Weakly based modules over Dedekind domains. Journal of Algebra 399 (2014): 251-268.
  2. M. Hrbek, P. Růžička. Characterization of Abelian groups with a minimal generating set. Quaestiones Mathematicae 38.1 (2015): 103-120.
  3. M. Hrbek. One-tilting classes and modules over commutative rings. Journal of Algebra 462 (2016): 1-22.
  4. D. Herden, M. Hrbek, P. Růžička. On the existence of weak bases for vector spaces. Linear Algebra and its Applications 501 (2016): 98-111.
  5. L. Angeleri Hügel, M. Hrbek. Silting modules over commutative rings. International Mathematics Research Notices 2017.13 (2017): 4131-4151.
  6. M. Hrbek, P. Růžička. Regularly weakly based modules over right perfect rings and Dedekind domains. Czechoslovak Mathematical Journal 67.2 (2017): 367-377.
  7. M. Hrbek. Divisibility classes are seldom closed under flat covers. Journal of Pure and Applied Algebra 223.3 (2019): 1258-1271.
  8. M. Hrbek, J. Šťovíček. Tilting classes over commutative rings. Forum Mathematicum 32.1 (2020): 235-267.
  9. M. Hrbek. Compactly generated t-structures in the derived category of a commutative ring. Mathematische Zeitschrift 295.1 (2020): 47-72.
  10. M. Hrbek, J. Šťovíček, J. Trlifaj. Zariski locality of quasi-coherent sheaves associated with tilting. Indiana University Mathematics Journal 69.5 (2020): 1733-1762.
  11. S. Bazzoni, M. Hrbek. Definable coaisles over rings of weak global dimension at most one. Publicacions Matemàtiques 65.1 (2021). 165-241.
  12. M. Hrbek, T. Nakamura. Telescope conjecture for homotopically smashing t-structures over commutative noetherian rings. Journal of Pure and Applied Algebra 225.4 (2021): 106571.
  13. L. Angeleri Hügel, M. Hrbek. Parametrizing torsion pairs in derived categories. Representation Theory 25 (2021): 679-731.
  14. M. Hrbek, L. Positselski, A. Slávik. Countably generated flat modules are quite flat. J. Commut. Algebra 14.1 (2022): 37-54.
  15. M. Hrbek, S. Pavon. Singular equivalences to locally coherent hearts of commutative noetherian rings. Journal of Algebra 632 (2023): 117-153.
  16. S. Bazzoni, M. Hrbek, L. Positselski. Fp-projective periodicity. Journal of Pure and Applied Algebra 228.3 (2023): 107497.
  17. M. Hrbek, T. Nakamura, J. Šťovíček. Tilting complexes and codimension functions over commutative noetherian rings. Nagoya Mathematical Journal. Published online 2024:1-76. doi:10.1017/nmj.2024.1
  18. M. Hrbek, G. Le Gros. Restricted injective dimensions over Cohen-Macaulay rings. Algebras and Represention Theory 27 (2024): 1373-1393.
  19. M. Hrbek, J. Hu, R. Zhu. Gluing compactly generated t-structures over stalks of affine schemes. Israel J. Math (2024). doi:10.1007/s11856-024-2611-3


  1. S. Breaz, M. Hrbek, G. C. Modoi. Silting, cosilting, and extensions of commutative ring. arXiv preprint arXiv:2204.01374 (2022).
  2. M. Hrbek. Topological endomorphism rings of tilting complexes. arXiv preprint arXiv:2205.11105 (2022). To appear in Journal of the London Mathematical Society.
  3. M. Hrbek, L. Martini. Product-complete tilting complexes and Cohen--Macaulay hearts. arXiv preprint arXiv:2307.16722 (2023).
  4. M. Hrbek. Telescope conjecture via homological residue fields with applications to schemes. arXiv preprint arXiv:2311.00601 (2023).
  5. M. Hrbek, G. Le Gros. The finite type of modules of bounded projective dimension and Serre's conditions. arXiv preprint arXiv:2311.14346 (2023). To appear in Bulletin of the London Mathematical Society.